Saturday, March 13, 2010

RANT!

I feel the need to let some anger out.  I am so sick and tired of all the HAIR!   I have a beard and mustache.  I have to shave every day and still end up with a 5 o'clock shadow by the end of the day.  I feel so ugly.  I don't feel feminine at all.  I tried waxing... I really can't afford it and it freaking hurts.  I hate to lather up each day and shave like a man..but, I don't know what else to do.  I have shaved my beard and mustache for years.  It is coarse and black.  But, it grew in that way to start with.  I have seen women who had a light fine haired mustache.  They are lucky.  Mine never looked like that. 

Does anyone have a solution?  Maybe there isn't one.  PCOS robs women of their femininity.  It is an ugly disease.   I grow hair all over my body that isn't supposed to be there.  BUT, I lose hair on my hair that is supposed to be there.  Then there is the weight gain, infertility, skin tags, peroid issues and just over all feeling of turning into a man. 

I can't shake this depression that I have gotten into lately.  Sorry for the rant.  Thanks for taking the time to read it.

2 comments:

Plaidy said...

The hair is miserable. My sister and I both have PCOS and we started using SmoothAway. It actually works. I don't have the facial hair but she does...and the chest hair. Her hair is also corse and black. The SmoothAway seriously makes it disappear. I don't know how it works. But it does. Might be worth a try?

Also, I tried to leave a comment on your homeschooling blog but your ad that you have running below your blogs cuts off the word verication section so your readers cant add comments. Just thought you should know. :)

Kim said...

I'm so sorry...it sounds like you have it worse than me. I have hair on my stomach, lightly above my lip (I shave it), and some other places. I'm not going bald but I do notice some thinning, so I told my doc. I have lymphedema and needed a water pill in the first place, but she prescribed me one that has an extra side effect of helping hirutism. I've only been on it for a little over a month and I read that it takes time. It's called spironolactone if you wanna ask your doc about it. It's not expensive either...I pay like 4 dollars at Wal-Mart I think. Good luck and just remember you are beautiful...God don't make trash is what we southerners say. lol